# SDR DL72S992079

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH CRACK NR 2 ENG INLET OUTER SKIN BELOW DOUBLER AT 3:00 POSITION.  REPAIRED PER MM 54-30-0 P 801.
